# SDR UALA2012042302418

- Difficulty date: April 21, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 53,302 hours, 6,298 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER FIXED L/E PANEL PREVIOUS REPAIR IS ERODED.  LOCATED 2ND PANEL I/B OF NR 3 ENGINE.  AT I/B LEADING EDGE STATION 495.  REPAIRED PANEL PER SRM.
